RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2009, Volume 428, Number 3, Pages 295–299 (Mi dan21124)  

This article is cited in 2 scientific papers (total in 2 papers)

Оценка сложности вывода в одной системе подстановок

S. I. Adian



English version:
Doklady Mathematics, 2009, 80:2, 679–683

Bibliographic databases:

Document Type: Article

Linking options:
  • http://mi.mathnet.ru/eng/dan21124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:

    This publication is cited in the following articles:
    1. S. I. Adian, “On a Method for Proving Exact Bounds on Derivational Complexity in Thue Systems”, Math. Notes, 92:1 (2012), 3–15  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Quantum Electron., 42:7 (2012), 640–644  mathnet  crossref  adsnasa  isi  elib
  • Number of views:
    This page:141

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019